# SDR COMA9760197

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R752399
- Condition: Leaking
- Location: Rt Aileron Act
- Part time: 5,386 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC QUANTITY INDICATED ZERO.  REPAIRED LEAKING AILERON ACTUATOR PRESSURE LINE.
